# SDR UALA2013072305179

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 69,640 hours, 12,093 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 07P958
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL RT STATUS MESSAGE AFTER ENGINE START.   AHM REPORTING FAULT 75-60482 (2.9 STABILITY BLEED NOT IN COMMANDED POSITION).  CLEARED MESSAGE,   FAULT  RETURNED WHEN ENGINE WAS RESTARTED AND IDLED FOR A FEW MINUTES.  REPLACED VALVE IAW MM 75-32-05.  RAN ENGINE, OPS CHECKED GOOD.
